# SDR DALA202210200001

- Difficulty date: October 20, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CRACKED AT STA 280 STR3L LENTIL CLIP CORRECTIVE ACTION: REPAIRED PAX DOOR FRAME AT STA 280 STR 3L LENTIL CLIP IAW REO 670-53-21-493 REV D 2015-07-10 AND SB 6708A-53-40 REV C SEPT 20 2012
